# SDR SWAA2022031175660

- Difficulty date: February 19, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737*
- Aircraft serial: 34863
- Aircraft time: 53,066 hours, 31,758 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS500A AT LEVEL STR26L FWD CARGO COMPARTMENT (1 EA) 2022-104058 / [01] REPLACED ANGLE LOCATED BS500A AT LEVEL STR26L FWD CARGO COMPARTMENT IAW B737-700 SRM-51-10-02 AND DWG-143A7505 REV: -;[02] REPLACED ANGLE LOCATED BS500A AT LEVEL STR26L FWD CARGO COMPARTMENT IAW B737-700 SRM-51-10-02 AND DWG-143A7505 REV: -RII
